# SDR ASAA2020010831770

- Difficulty date: January 5, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 44,468 hours, 13,397 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 10725
- Condition: Inoperative
- Location: Ac Bay
- Part time: 38,940 hours, 14,366 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION RECALL RIGHT PACK LIGHT ILLUMINATED. LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. PRESSURIZATION NORMAL. GROUNDED - YES. REMOVED AND REPLACED RH PACK TCV REF B737-800 AMM 21-51-10, OPS CHECK LEAK CHECK AND BITE TEST GOOD. GROUND VERIFICATION TEST SUCCESSFUL.
